# SDR UIEA201804240756

- Difficulty date: April 21, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,145 hours, 16,360 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740044
- Part serial: 1207Z41091
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW HEAT INOPERATIVE DURING TAXI.  R & R THE WINDOW IAW AMM 56-11-01. OPS CHECKED NORMAL.
